Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 9, Pages 605-616
http://dx.doi.org/10.1155/S0161171200001897

A global method for some class of optimization and control problems

Department of Mathematics, Mongolian State University, P.O. Box 46/635, Mongolia

Received 6 August 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Enkhbat, “A global method for some class of optimization and control problems,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 9, pp. 605-616, 2000. https://doi.org/10.1155/S0161171200001897.